Research Repository

Inequalities for the area balance of absolutely continuous functions

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) Inequalities for the area balance of absolutely continuous functions. Studia Universitatis Babes-Bolyai Mathematica, 63 (1). 37 - 57. ISSN 0252-1938

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lebesgue integrable function f; inequalities; Jensen difference; Hermite-Hadamard inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Nov 2018 21:59
Last Modified: 02 Nov 2018 03:44
URI: http://vuir.vu.edu.au/id/eprint/37342
DOI: https://doi.org/10.24193/subbmath.2018.1.03
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar